# SDR 8HBR20250630070

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N603HH
- Make and model: Robsin R22BETA
- Aircraft serial: 1706
- Aircraft time: 18,249 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A15578
- Condition: Brinelled
- Location: Main Rotor
- Part time: 117 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF MAIN ROTOR BLADE SPINDLE ASSEMBLIES FOUND SPINDLE BEARINGS TO BE BRINNELED. SPINDLE BEARINGS AND SPACERS WERE PREVIOUSLY REPLACED 117.4 HOURS AGO (18131.4 ACTT) WITH NEW BEARINGS AND NEW SERIALIZED SPACERS. RED BLADE SN:6852, SPINDLE SN:2634, BEARING SET SN:2423882, SPACER SET SN:0083, BLUE BLADE SN:6867, SPINDLE SN:2635, BEARING SET SN:2423881, SPACER SET SN:0064
